# SDR DALA2021102606615

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA Y=908 AND L-29L TO L-29R, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00189: CORROSION LEVEL 2 FRAME AT STA Y=908 AND L-29L TO L-29R WAS REPAIRED PER B-717-200 SRM 53-20-07-2R REPAIR 3 AND ER/A 594972-14 REV. ORIGINAL. ACCOMPLISH SECTION II INITIAL INSPECTION WITHIN 24999 FLIGHT CYCLES AFTER 23OCT21 AND REPEAT WITHIN EVERY 6500 FLIGHT CYCLES THEREAFTER. UNDER LOG PAGE 1993492. ASSOCIATED ER/A 00-594972 ADDED FOR AC 9570. (LP #1995151)
